# SDR A6WA2017111345402

- Difficulty date: October 25, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 31,782 hours, 33,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 601R31527137
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER AFT CLEAT CORRODED.  REPLACED THE CLEAT IAW SRM 53-00-00, 51-40-06, 53-21-23, 51-21-06, AND 51-42-06.
